hig.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Homogenization of spectral problem for locally periodic elliptic operators with sign-changing density function
Narvik University College, Narvik, Norway; Ecole Polytechnique, Palaiseau Cedex, France.
Lebedev Physical Institute RAS, Moscow, Russia.
2011 (Engelska)Ingår i: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 250, nr 7, s. 3088-3134Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

The paper deals with homogenization of a spectral problem for a second order self-adjoint elliptic operator stated in a thin cylinder with homogeneous Neumann boundary condition on the lateral boundary and Dirichlet condition on the bases of the cylinder. We assume that the operator coefficients and the spectral density function are locally periodic in the axial direction of the cylinder, and that the spectral density function changes sign. We show that the behavior of the spectrum depends essentially on whether the average of the density function is zero or not. In both cases we construct the effective 1-dimensional spectral problem and prove the convergence of spectra.

Ort, förlag, år, upplaga, sidor
2011. Vol. 250, nr 7, s. 3088-3134
Nyckelord [en]
Spectral problem, Sign-changing density, Homogenization, Thin cylinder
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:hig:diva-27157DOI: 10.1016/j.jde.2011.01.022OAI: oai:DiVA.org:hig-27157DiVA, id: diva2:1222154
Tillgänglig från: 2018-06-21 Skapad: 2018-06-21 Senast uppdaterad: 2018-06-21Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Personposter BETA

Pankratova, Iryna

Sök vidare i DiVA

Av författaren/redaktören
Pankratova, Iryna
I samma tidskrift
Journal of Differential Equations
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 3 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf